About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 549374, 13 pages
http://dx.doi.org/10.1155/2012/549374
Research Article

An Optimization to Schedule Train Operations with Phase-Regular Framework for Intercity Rail Lines

School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 7 September 2012; Accepted 15 October 2012

Academic Editor: Wuhong Wang

Copyright © 2012 Huimin Niu and Minghui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huimin Niu and Minghui Zhang, “An Optimization to Schedule Train Operations with Phase-Regular Framework for Intercity Rail Lines,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 549374, 13 pages, 2012. doi:10.1155/2012/549374